# SDR DALA2024011700682

- Difficulty date: December 10, 2022
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 56,172 hours, 40,085 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge
- Condition: Mechanic Error
- Location: Rt Wing Butte
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP MISDRILLED A HOLE ON THE RH WING TE OUTBOARD BUTE DOOR HINGE LANDING AT XTE 302.390 WHERE THE SUPPORT ATTACHES TO THE SPAR CAP. REPAIR TO RH WING TE OUTBD BUTE DOOR HINGE ATTACH AT SPAR CAP. SUMMARY: REAR SPAR LOWER CAP OUBOARD BUTE DOOR HINGE LE XTE 302.39 WAS REPAIRED PER PRI 596277-14 REV 2 AND ERA 596277-14 REV B, SECTION II, PERMANENT REPAIR. (LP #2533136)
